# SDR SWAA2025042808077

- Difficulty date: March 20, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727D TO BS 767 AND RBL 21 AFT CARGO COMPARTMENT 2025-204674<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 RBL21 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 146A7500 SHEET: 85 REV: A; DWG 146A7502 SHEET: 26 REV: -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
